# SDR A6WA2018081645985

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004403
- Condition: Dented
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAD A PROTRUDING DENT AT BS 654 TO 672, STRINGERS 22L TO 23L.   REPAIRED THE SKIN IAW EACRJ253-01011, REV-IR.
